Hi Sherry....I didn't realise quite the intensity of symptoms you've been going through! You never get a break girl!
The side effects of this fit quite nicely as what I perceive you to be experiencing. I felt weird for the week I was on it.
Read this next one about side effects and 6-mp, but I've also extracted one part that is interesting that may pertain to you.
"As there is in vitro evidence that aminosalicylate derivatives (e.g., olsalazine, mesalazine, or sulphasalazine) inhibit the TPMT enzyme, they should be administered with caution to patients receiving concurrent mercaptopurine therapy (see WARNINGS). "
I definitely think you need to be "investigated" more indepth with some considerations taken into account regarding all the med-mix you're taking...maybe you need to be off the Colazal and change from Prilosec to another PTI.
Your fingers are getting worked down to the quick from hanging on for so long from feeling so crappy. I hope you get some answers
*Heather*Status:mini flare June 23* 6asacol daily+ Salofalk (tapered every 4th night)
~diagnosed January 1989 UC (proctosigmoiditis)
~5ASA: Asacol + Salofalk enemas (increase for flares tapered to maintenance)
~Bentylol (dicyclomine) 20mg as needed
~Probiotic 2 (Natural Factors Protec) + 1 (Primadophilus Reuteri) at bedtime
~Natural Factors Multi Digestive Enzymes with supper
~Ranitidine,Pariet (reflux) Effexor XR 75mg; Pulmicort/Airomir (asthma)
~URSO for PSC (or PBC) 500mg X 2 daily (LFTs back to NORMAL!!)
My doc's logic.. "TREAT (FROM)BOTH ENDS" worth it !!!